# SDR SWIA201024638

- Difficulty date: May 5, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 25,635 hours, 36,043 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE FLAP IS CHAFED AND CRACKED.  (C-CHECK)  REPAIRED PER SRM.
